MathSciNet Relay Station
MathSciNet bibliographic data
MR1062771 (92c:57025) 57R30 (53C12)
Haefliger, A.; Salem, É. Riemannian foliations on simply connected manifolds and actions of tori on orbifolds. Illinois J. Math. 34 (1990), no. 4, 706–730.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement